Jump to content

Cold turkey


[bi...]

Recommended Posts

Hi guys was taking .25mg klonopin daily and diazepam 2.5mg. My doc cracked it when found out, I was getting Klon different doc, anyhow I’ve no choice I cannot touch klonopin at all. Anyhow I felt nauseated day 3 so took 5mg just diazepam. Feel better at least, anyhow when will I get past any danger zone seizure if in fact at all, or feel my old self ok?. I’ve no choice I cannot touch klonopin so slow taper isn’t an option, shall I stick to 5mg a few weeks? Been a year using both. She will let me stay on diazepam though as I was on 2.5mg originally daily, I wish I didn’t ever see the sight of klonopin as Valium was all I ever used …personally it’s bs I have to go cold turkey.  >:(.  Please just reassure me nothing bad lies ahead , seizure etc etc….  Has anyone ever just stopped .25mg CT?
Link to comment
Share on other sites

Yes i have to, to stop any withdrawal from klonopin. Trying to get back to the 2.5mg dose i was once (Valium)  on..but im feeling really anxious which i assume is some withdrawal (From Klonopin 2.5mg) .
Link to comment
Share on other sites

Just to clarify, you were taking .25 mg Klonopin, not 2.5 mgs?

 

It sounds like you're trying to substitute the Diazepam for the loss of the Klonopin, here is a tool to help you know what dose may be sufficient to bridge the gap created by giving up the Klonopin.  https://clincalc.com/Benzodiazepine/

 

Yes, you're likely suffering from the loss of the Klonopin, as you can see from the tool above, .25 mgs of Klonopin is roughly equal to 5 mgs of Diazepam.  Did you take the extra 5 mgs of Diazepam in addition to your regular dose of 2.5 mgs?

Link to comment
Share on other sites

Thanks sorry for the all over the place post this morning, Mornings are hard. No just took 2.5mg Valium extra so 5mg total. But seems from the calculator that’s correct, just wondering how long id need to take the extra 2.5mg diazepam for?, would the klonopin withdrawal be over in a few weeks?. This is the 5th day so far, im doing not to badly as i never went above .25mg of Klonopin. Hopefully I can get back on track with just taking the diazepam dose of 2.5mg again.  The Anxiety is the worse part of all this, along with the thoughts, Thanks for your help
Link to comment
Share on other sites

I don't think 2.5 mgs of Valium is enough to make up for the loss of the Klonopin but if your goal is to be back to your normal dose of 2.5 mg Valium then you've probably made the right decision.

 

Something to be aware of is that once our body goes into withdrawal its very difficult to pull it out, some will go up in dose but that doesn't always do the trick.  What I'm trying to say is that I'm not sure you're going to feel relief on the dose you've chosen.  You'll most likely deal with these symptoms when you begin to taper off of the extra 2.5 mgs and I'm doubtful you're going to be able to go back to just taking 2.5 mgs a day.  You may have to taper fully off the Valium and recover in order to feel relief.

 

I'm not trying to scare you but inform you that its very difficult to go home once this process has started. 

Link to comment
Share on other sites

Thankyou both,  Kate08  no i plan on staying on the Valium its been a long time on that regardless . Klonopin was the newer drug out of the two, Do you know roughly how long before the Klonopin is out your system?.  Pam that’s true but id rather be on one medication Valium, than the both. If i can achieve that for now baby steps ill be happy. I think it would be easier to manage a reduction with just one than two?.

This is day 6 so far of no Klonopin, i wish i could of micro tapered but the doctor was like no and cut me right off and said one only ,  I’m  annoyed but part of me is grateful also, I just really want any physical withdrawal from klonopin to pass as quick as possible,  and level out if that makes sense. I do feel a bit better with each day, wish id never touched Klonopin to start with. I do have a legitimate Anxiety issue so i feel i will need something to cope with.

Link to comment
Share on other sites

What you're dealing with isn't the Klonopin in your system, its the increase in total benzodiazepines you ingested.  Your body became dependent on that increased dose so expecting it to go back to what it was before you added the Klonopin will take some time and as I said, I'm not sure if you'll be able to go back to your 2.5 mgs of Valium since your body was dependent on more.  If your body has reached tolerance to the 2.5 mgs you might need to ask your doctor to increase your dose.

 

Can I ask, why did you start taking Klonopin, had your 2.5 mgs of Valium stopped working for you?

Link to comment
Share on other sites

×
×
  • Create New...